MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM 01.26.2850M DOUBLE MOBILITY LINER Ø 50/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DM 01.26.2850M DOUBLE MOBILITY LINER Ø 50/28
Model Number 01.26.2850M
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2021.Lot 090898: (b)(4).Expiration date: 2014-04-30.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in for a post-op appointment and the surgeon decided to revise the patient following suspected liner wear.The surgeon revised the competitor's head and medacta poly 12 years and 5 months after primary.The surgery was completed successfully.

Brand Name
VERSAFITCUP DM 01.26.2850M DOUBLE MOBILITY LINER Ø 50/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13078037
Report Number3005180920-2021-01022
Device Sequence Number5630639
Product Code MEH
UDI-Device Identifier07630030807275
UDI-Public07630030807275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number01.26.2850M
Device Catalogue Number01.26.2850M
Device Lot Number090898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale